Could Garlic cause Rash - from FDA reports
Rash is found among people who take Garlic, especially for people who are female, 60+ old , have been taking the drug for 5 - 10 years, also take medication Fish Oil, and have High blood cholesterol . We study 1,351 people who have side effects while taking Garlic from FDA. Among them, 72 have Rash. Find out below who they are, when they have Rash and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Garlic has active ingredients of allium sativum. It is often used in high blood cholesterol. (latest outcomes from Garlic 1,486 users)
Rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,335 Rash patients).
On Dec, 19, 2016
1,351 people reported to have side effects when taking Garlic.
Among them, 72 people (5.33%) have Rash
Number of reports submitted per year:
Time on Garlic when people have Rash *:
- < 1 month: 0.0 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 0.0 %
- 5 - 10 years: 100 %
- 10+ years: 0.0 %
Gender of people who have Rash when taking Garlic *:
- female: 60 %
- male: 40 %
Age of people who have Rash when taking Garlic *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 1.96 %
- 40-49: 3.92 %
- 50-59: 27.45 %
- 60+: 66.67 %
Top conditions involved for these people *:
- High Blood Cholesterol (20 people, 27.78%)
- High Blood Pressure (10 people, 13.89%)
- Osteoporosis (5 people, 6.94%)
- Hypersensitivity (5 people, 6.94%)
- Asthma (4 people, 5.56%)
Top co-used drugs for these people *:
- Fish Oil (28 people, 38.89%)
- Lisinopril (18 people, 25.00%)
- Aspirin (16 people, 22.22%)
- Spiriva (8 people, 11.11%)
- Simvastatin (8 people, 11.11%)
Top other side effects for these people *:
- Itching (17 people, 23.61%)
- Breathing Difficulty (17 people, 23.61%)
- Skin Blushing/flushing (12 people, 16.67%)
- Oedema Peripheral (12 people, 16.67%)
- Weakness (11 people, 15.28%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Rash when taking Garlic?
Browse all side effects of Garlica b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashRash
Could your condition cause RashRash
Can you answer these questions?
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
You may be interested in these reviews
I was taking tumeric for inflammation. I have a pinched nerve . can't get swelling down. 2nd day I broke out all over my body in a city rash. I quit taking it. How long does this miserable rash last and what will it do to me in long run. I was taking 1300mg. 1 x daily in morning. Now I'm twice ...
I just started on Clonidine 0.1 mg on Friday increased to 0.2 mg Monday due to see no results, (BP still 189/101). BP went down to 132/72 but had a horrific red throbbing rash on back of calves by bedtime. I see the Dr tomorrow, does the rash ever go away?
Hi I'm on Methrotrexate and starred humera I have broken out in a horrible skin rash starts as individual dots then sspreds - soon there will not be an area that's not covered Anyone experience similar? Thank You